Über Wertverteilung gebrochener rationaler Funktionen.

Gyula v. S v. Nagy

Commentarii mathematici Helvetici (1949)

  • Volume: 23, page 288-293
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Nagy, Gyula v. S v.. "Über Wertverteilung gebrochener rationaler Funktionen.." Commentarii mathematici Helvetici 23 (1949): 288-293. <http://eudml.org/doc/138988>.

author = {Nagy, Gyula v. S v.},
journal = {Commentarii mathematici Helvetici},
keywords = {Linear algebra, polynomials},
pages = {288-293},
title = {Über Wertverteilung gebrochener rationaler Funktionen.},
url = {http://eudml.org/doc/138988},
volume = {23},
year = {1949},

AU - Nagy, Gyula v. S v.
TI - Über Wertverteilung gebrochener rationaler Funktionen.
JO - Commentarii mathematici Helvetici
PY - 1949
VL - 23
SP - 288
EP - 293
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/138988
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.